Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 75, NWS Atlanta, GA

May 6, 2022Bleckley County, Dodge County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2022, 5:17 PM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 5:17 PM EDT (21:17 UTC)
Expired
May 6, 2022, 6:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 5:22 PM EDTTSTM WND DMG1 Ne Hartford, GAMULTIPLE TREES DOWN ALONG UPPER AND LOWER RIVER RD IN HARTFORD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 12:57 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

817 
WUUS52 KFFC 062117
SVRFFC
GAC023-091-235-062200-
/O.NEW.KFFC.SV.W.0075.220506T2117Z-220506T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
517 PM EDT Fri May 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Dodge County in central Georgia...
  Central Pulaski County in central Georgia...
  Southwestern Bleckley County in central Georgia...

* Until 600 PM EDT.

* At 517 PM EDT, a severe thunderstorm was located near Hawkinsville,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cochran, Hawkinsville, Dubois, Gresston, Empire, Mobley Crossing,
  Hartford, Roddy, Pulaski State Prison, Baileys Park and Browndale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3221 8355 3223 8360 3230 8360 3240 8331
      3235 8318 3226 8322
TIME...MOT...LOC 2117Z 253DEG 27KT 3226 8353 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
167 
WWUS52 KFFC 062136
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Fri May 6 2022

GAC023-091-235-062200-
/O.CON.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Dodge GA-Pulaski GA-Bleckley GA-
536 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN DODGE...EAST CENTRAL PULASKI AND SOUTH CENTRAL
BLECKLEY COUNTIES...

At 535 PM EDT, a severe thunderstorm was located over Baileys Park,
or near Hawkinsville, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dubois, Roddy, Gresston, Baileys Park and Empire. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3224 8338 3229 8341 3240 8331 3235 8318
      3226 8322
TIME...MOT...LOC 2135Z 253DEG 27KT 3230 8337 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
606 
WWUS52 KFFC 062140
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Fri May 6 2022

GAC023-235-062150-
/O.CAN.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Pulaski GA-Bleckley GA-
540 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PULASKI AND SOUTH
CENTRAL BLECKLEY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

LAT...LON 3228 8333 3232 8329 3234 8330 3237 8327
      3238 8325 3235 8318 3226 8322 3225 8328
TIME...MOT...LOC 2140Z 260DEG 31KT 3229 8328 

$$

GAC091-062200-
/O.CON.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Dodge GA-
540 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN DODGE COUNTY...

At 540 PM EDT, a severe thunderstorm was located over Dubois, or 8
miles southeast of Cochran, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dubois, Roddy, Gresston, Empire and Yonkers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3228 8333 3232 8329 3234 8330 3237 8327
      3238 8325 3235 8318 3226 8322 3225 8328
TIME...MOT...LOC 2140Z 260DEG 31KT 3229 8328 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
461 
WWUS52 KFFC 062150
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
550 PM EDT Fri May 6 2022

GAC091-062200-
/O.EXP.KFFC.SV.W.0075.000000T0000Z-220506T2200Z/
Dodge GA-
550 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DODGE COUNTY WILL
EXPIRE AT 600 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3228 8333 3232 8329 3234 8330 3237 8327
      3238 8325 3235 8318 3226 8322 3225 8328
TIME...MOT...LOC 2150Z 253DEG 27KT 3231 8319 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:49 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 6, 3:49 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
349 PM EDT Fri May 6 2022

...Update to remove counties from Tornado Watch 185...

.UPDATE...

Have removed 9 counties in portions of central and west central
Georgia from Tornado Watch 185. Tornado Watch 185 continues for
remaining counties across central, east central, and west central
Georgia until 7 PM this evening.

LNM

.PREV DISCUSSION... /Issued 322 PM EDT Fri May 6 2022/

..Threats end tonight with nice weekend in store...

SHORT TERM /Tonight through Saturday Night/...

Main focus through the short term continues to be the next several
hours as robust convection persists in favorable environment over
east central Georgia and gradient winds increase over the state.

Dry slot moving into the area this afternoon prevented more
significant coverage/intensity over the metro Atlanta area and
middle portions of the state. However, more potent storms remain
over far north Georgia and over the southeast zones. Several
Severe Thunderstorm Warnings have been issued for the southern
storms, and even with their intensity, storm motion appears to
limit any rotational concerns in the low-level shear environment.

CAMs continue to show a diminishing threat by 00-01Z which is
reflected in the Tornado Watch expiration times (central Georgia:
7PM, far north Georgia: 8PM).

Gradient winds have increased over the state, triggering a Wind
Advisory through 9 PM tonight. Gusts of 35 mph or locally higher
are possible.

As parent low swings through the Ohio Valley and over the Mid-
Atlantic states into Saturday, wrap around moisture will enhance
over far north Georgia. Increasing cloudiness is expected
overnight, dropping southward into the metro Atlanta area early
Saturday, with partly sunny to mostly cloudy skies persisting
through the day and into Saturday night. Moisture clears out by
Sunday morning, for a beautiful spring day.

Temperatures drop into the 50s and 60s Saturday morning and only
increase into the 60s and 70s in the afternoon. Sunday is similar
with cooler than normal lows and highs.

LGB/LNM

LONG TERM /Sunday through Friday/...

Long term forecast remains on track with limited/no precip and
warm temperatures. No changes were made to the extended period
with the afternoon forecast package. Previous forecast discussion
follows.

LGB/LNM

/Issued 442 AM EDT Fri May 6 2022/
The cold front will be southeast of the CWA by late Saturday
leaving north to northwest flow in its wake. Drier and cooler air
will continue to be advected into the area Sunday. As a result
Sunday will feel "cooler" as high temperatures max out in the mid
70s to low 80s area wide.

Sunday through next week strong ridging aloft and high pressure at
the surface develops as an upper low cuts off and stalls just off
the Eastern Seaboard. Locally subsidence under the ridge will aid in
keeping PoPs minimized and temperatures slowly warming back into mid
to upper 80s across much of the area. Very late next week PoPs
return to the forecast as the aforementioned cut off upper low
deepens and moves southward down the coast and then on shore across
southcentral and southern GA.

28

AVIATION...
18Z Update...
MVFR conditions have been accompanying thunderstorm activity over
far north and portions of central Georgia this afternoon.
Otherwise FEW-BKN VFR conditions at TAF sites. TS chances over TAF
sites is low. Winds have picked up with SW-S winds at 10-20kt
with gusts to 25-35kt. Expect gusts to drop overnight, with
speeds still 6-12kt, then W winds and gusts return after 14-15z.
Wrap around moisture will return MVFR cigs to north GA and ATL-
area TAF sites after 08Z, with cloudiness continuing into Saturday
afternoon.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  70  51  76 /   5   5   0   0
Atlanta         58  68  53  78 /   5   5   0   0
Blairsville     51  60  47  73 /  50  40  20   0
Cartersville    55  67  50  78 /  20   5   0   0
Columbus        60  76  54  82 /   0   0   0   0
Gainesville     57  67  51  76 /  10  10   5   0
Macon           58  76  52  81 /  10   5   0   0
Rome            57  69  51  79 /  20  10   0   0
Peachtree City  56  70  51  80 /   0   0   0   0
Vidalia         63  78  56  80 /  30   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge...
Dooly...Emanuel...Glascock...Hancock...Houston...Jefferson...
Johnson...Jones...Laurens...Macon...Montgomery...Peach...
Pulaski...Schley...Sumter...Telfair...Toombs...Treutlen...
Twiggs...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkinson.

Wind Advisory until 9 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 8 PM EDT this evening for the following
zones: Banks...Catoosa...Dawson...Fannin...Gilmer...Hall...
Lumpkin...Murray...Pickens...Towns...Union...White...Whitfield.

&&

SHORT TERM...31
LONG TERM....28
AVIATION...31
Hazardous weather outlook, May 6, 3:53 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
353 PM EDT Fri May 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
353 PM EDT Fri May 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered strong to severe thunderstorms will continue across parts
of middle Georgia through 6 PM, with additional storms possible
across far north Georgia through this evening. The main threats with
the storms will be damaging winds and large hail, but a brief
tornado remains possible.

Outside of any storms, gusty southwest winds of 20 to 40 mph will
occur through this evening. A Wind Advisory is in effect until 9 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Localized spotter activation can continue through around 7 PM this
evening. Please relay reports to NWS Peachtree City/Atlanta.

In the hours before

Special weather statement, May 6, 5:04 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
504 PM EDT Fri May 6 2022

GAZ095-096-105-107-109-062130-
Dooly GA-Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
504 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of northwestern Dodge,
northern Pulaski, northeastern Dooly, Bleckley and southeastern
Houston Counties through 530 PM EDT...

At 504 PM EDT, a strong thunderstorm was over Browndale, or 9 miles
west of Hawkinsville, moving northeast at 40 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cochran, Hawkinsville, Unadilla, Dubois, Browndale, Coley Station,
Gresston, Empire, Yonkers, Mobley Crossing, Mock Springs, Roddy,
Baileys Park, Magnolia, Rowland, Royal, Ocmulgee Public Fishing Area,
Paulk, Hartford and Pulaski State Prison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

&&

LAT...LON 3223 8376 3230 8375 3252 8337 3244 8317
      3226 8318 3220 8369
TIME...MOT...LOC 2104Z 245DEG 33KT 3228 8363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, May 6, 5:05 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     2 NNW YONKERS           32.40N  83.22W
05/06/2022                   DODGE              GA   EMERGENCY MNGR

            MULTIPLE TREES REPORTED DOWN ON MACEDONIA CHURCH RD.

&&

EVENT NUMBER FFC2200444

KING
Local storm report, May 6, 5:07 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     2 W KLONDIKE            32.34N  83.61W
05/06/2022                   HOUSTON            GA   EMERGENCY MNGR

            TREE AND POWERLINES DOWN NEAR INTERSECTION OF KLONDIKE
            RD AND BARRETT RD

&&

EVENT NUMBER FFC2200446

NM
Local storm report, May 6, 5:10 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     1 SE HOUSTON LAKE       32.49N  83.66W
05/06/2022                   HOUSTON            GA   EMERGENCY MNGR

            TREE AND POWERLINES DOWN NEAR INTERSECTION OF BEAR
            BRANCH RD AND IVORY DR

&&

EVENT NUMBER FFC2200447

NM
Local storm report, May 6, 5:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     3 WNW BROWNDALE         32.31N  83.63W
05/06/2022                   HOUSTON            GA   EMERGENCY MNGR

            MULTIPLE TREES REPORTED DOWN NEAR INTERSECTION OF GA-26
            AND LOGGINS RD

&&

EVENT NUMBER FFC2200448

NM
Local storm report, May 6, 5:15 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     2 W BROWNDALE           32.30N  83.62W
05/06/2022                   HOUSTON            GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN NEAR THE INTERSECTION OF COUNTY
            LINE RD AND POKE RD

&&

EVENT NUMBER FFC2200449

NM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:55 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee35 min
May 6, 1:52 PM EDTSpecial Weather StatementFFCSumter23 min
May 6, 2:03 PM EDTSpecial Weather StatementFFCCrisp, Wilcox42 min
May 6, 2:06 PM EDTSpecial Weather StatementFFCDawson, Lumpkin24 min
May 6, 2:14 PM EDTSpecial Weather StatementFFCDooly, Sumter46 min
May 6, 2:20 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter25 min
May 6, 2:22 PM EDTSpecial Weather StatementFFCTelfair38 min
May 6, 2:22 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White23 min
May 6, 2:31 PM EDTSevere Thunderstorm WarningFFCWilcox29 min
May 6, 2:32 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more6 hr
May 6, 2:37 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski38 min
May 6, 2:40 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler35 min
May 6, 2:48 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox31 min
May 6, 2:51 PM EDTSpecial Weather StatementFFCWhite9 min
May 6, 2:51 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBleckley, Houston, Pulaski, Twiggs39 min
May 6, 3:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 6, 3:06 PM EDTSevere Thunderstorm WarningFFCMontgomery24 min
May 6, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen39 min
May 6, 3:13 PM EDTSpecial Weather StatementFFCDade, Walker32 min
May 6, 3:13 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson32 min
May 6, 3:21 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker24 min
May 6, 3:27 PM EDTSpecial Weather StatementFFCCandler33 min
May 6, 3:30 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs32 min
May 6, 3:37 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Treutlen, Washington38 min
May 6, 3:44 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield31 min
May 6, 3:59 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield31 min
May 6, 4:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson34 min
May 6, 4:15 PM EDTSpecial Weather StatementFFCMurray15 min
May 6, 4:19 PM EDTSpecial Weather StatementFFCToombs26 min
May 6, 4:38 PM EDTSpecial Weather StatementFFCGlascock37 min
May 6, 5:04 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
May 6, 5:45 PM EDTSpecial Weather StatementFFCLaurens30 min
May 6, 6:06 PM EDTSpecial Weather StatementFFCWashington24 min
May 6, 6:43 PM EDTSpecial Weather StatementFFCJefferson17 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.